BibTeX record journals/ma/Perrot-DockesLS18

download as .bib file

@article{DBLP:journals/ma/Perrot-DockesLS18,
  author    = {Marie Perrot{-}Dock{\`{e}}s and
               C{\'{e}}line L{\'{e}}vy{-}Leduc and
               Laure Sansonnet and
               Julien Chiquet},
  title     = {Variable selection in multivariate linear models with high-dimensional
               covariance matrix estimation},
  journal   = {J. Multivar. Anal.},
  volume    = {166},
  pages     = {78--97},
  year      = {2018}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics